# SDR R61A201507090424

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 28,816 hours, 21,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0943
- Condition: Inoperative
- Location: R2 Door
- Part time: 19,413 hours, 15,237 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WOULD NOT DISARM.  MAINTENANCE R & R AFT EMERGENCY EVAC SLIDE IAW AMM AND OPS CHECKED GOOD.
